Opuscula Math. 25, no. 2 (2005), 195-225

Opuscula Mathematica

Solving equations by topological methods

Lech Górniewicz

Abstract. In this paper we survey most important results from topological fixed point theory which can be directly applied to differential equations. Some new formulations are presented. We believe that our article will be useful for analysts applying topological fixed point theory in nonlinear analysis and in differential equations.

Keywords: Lefschetz number, fixed points, CAC-maps, condensing maps, ANR-spaces, fixed point index.

Mathematics Subject Classification: 55M20, 47H11, 47H10, 54H25.

Full text (pdf)

  • Lech Górniewicz
  • Nicolaus Copernicus University, Faculty of Mathematics and Computer Science, ul. Chopina 12/18, 87-100 Toruń, Poland
  • Received: 2004-12-17.
Opuscula Mathematica - cover

Cite this article as:
Lech Górniewicz, Solving equations by topological methods, Opuscula Math. 25, no. 2 (2005), 195-225

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.